# SDR COMA0760617

- Difficulty date: October 25, 2007
- Submitted: November 6, 2007
- Operation: Air carrier
- Aircraft: N958CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7111
- Aircraft time: 29,117 hours, 25,467 cycles
- System (JASC): 2760 · Drag Control System
- Part: Secu
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON FINAL RECEIVED GLD NOT ARMED MESSAGE AS WELL AS CAS MISCOMPARE STATUS MESSAGE.  PERFORMED GO-AROUND AND QRH.  GLD DID NOT DEPLOY.  LANDED WITHOUT INCIDENT.  NO FAULTS IN SECU.  PERFORMED SECU BITE AND SPOILER SYSTEM TEST.  RESET SYSTEM.  PERFORMED SEVERAL OPS CHECKS.  NO FURTHER DEFECTS.
